Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

107 Publications


2016 | Conference Paper | IST-REx-ID: 1428 | OA
M. Könenberg, T. Moser, R. Seiringer, and J. Yngvason, “Superfluidity and BEC in a Model of Interacting Bosons in a Random Potential,” in Journal of Physics: Conference Series, Shanghai, China, 2016, vol. 691, no. 1.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1436 | OA
V. Bach, S. Breteaux, S. P. Petrat, P. Pickl, and T. Tzaneteas, “Kinetic energy estimates for the accuracy of the time-dependent Hartree-Fock approximation with Coulomb interaction,” Journal de Mathématiques Pures et Appliquées, vol. 105, no. 1. Elsevier, pp. 1–30, 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1478 | OA
R. Seiringer and S. Warzel, “Decay of correlations and absence of superfluidity in the disordered Tonks-Girardeau gas,” New Journal of Physics, vol. 18, no. 3. IOP Publishing Ltd., 2016.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1486 | OA
C. Hainzl and R. Seiringer, “The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties,” Journal of Mathematical Physics, vol. 57, no. 2. American Institute of Physics, 2016.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1491 | OA
M. Lewin, P. Nam, and N. Rougerie, “The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases,” Transactions of the American Mathematical Society, vol. 368, no. 9. American Mathematical Society, pp. 6131–6157, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1493 | OA
S. P. Petrat and P. Pickl, “A new method and a new scaling for deriving fermionic mean-field dynamics,” Mathematical Physics, Analysis and Geometry, vol. 19, no. 1. Springer, 2016.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 473 | OA
M. Lewin, P. Nam, and N. Rougerie, “Derivation of nonlinear gibbs measures from many-body quantum mechanics,” Journal de l’Ecole Polytechnique - Mathematiques, vol. 2. Ecole Polytechnique, pp. 65–115, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1572 | OA
M. Correggi, A. Giuliani, and R. Seiringer, “Validity of the spin-wave approximation for the free energy of the Heisenberg ferromagnet,” Communications in Mathematical Physics, vol. 339, no. 1. Springer, pp. 279–307, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573 | OA
T. Chen, C. Hainzl, N. Pavlović, and R. Seiringer, “Unconditional uniqueness for the cubic gross pitaevskii hierarchy via quantum de finetti,” Communications on Pure and Applied Mathematics, vol. 68, no. 10. Wiley, pp. 1845–1884, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1704 | OA
A. Deuchert, C. Hainzl, and R. Seiringer, “Note on a family of monotone quantum relative entropies,” Letters in Mathematical Physics, vol. 105, no. 10. Springer, pp. 1449–1466, 2015.
View | Files available | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications